MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® CMC 1; FINGER PROSTHESIS

KERI MEDICAL SA TOUCH® CMC 1; FINGER PROSTHESIS
Model Number NTO08
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All information reasonably known by the importer is included in this report.
 
Event or Problem Description
Pt returned for 2 week post-op visit and was dislocated.Dr (b)(6) stated that he felt like the original neck (08) was too tight and caused a volar dislocation.Pt taken back to surgery on (b)(6).Original neck (nto08) was replaced with a (nto06).

Brand Name
TOUCH® CMC 1
Common Device Name
FINGER PROSTHESIS
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
geneva, plan-les-ouates 1228
SZ  1228
MDR Report Key25733794
Report Number3009540749-2026-00005
Device Sequence Number13351887
Product Code KYJ
UDI-Device Identifier07640181160020
UDI-Public07640181160020
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2026
Report Date (Section F) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNTO08
Device Lot Number9359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/18/2026
Event Location Hospital
Date Report to Manufacturer06/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/07/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Date Report Sent to FDA07/07/2026